MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.195
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Additional pro-code: ktt.Investigation summary: background: it was reported that on an unknown date, during an orthopedic procedure, after the tfna implanted on 4/19/2021, the femur was broken below distal interlocking screw in nail.Nail, lag screw, and distal interlocking screw were removed on 5/29/2021 and swapped out with new tfna exchange nail, lag screw and new interlocking screw distally.The procedure successfully completed.Patient outcome is unknown.This complaint involves three (3) devices.Customer quality investigation: the device was not returned.A photo-investigation was performed on the images located in pc attachment ¿tfn nail 5.29.2021.Jpg", ¿img_7894.Jpg¿, ¿femur fracture 5.29.2021.Jpeg¿, and ¿lag screw 5.29.2021.Jpg¿.Upon inspecting the images provided, no issues were noted with the implant(s) that would contribute to the adverse event and therefore is unconfirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition could not be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot16-jun-2021 a dhr review was not performed for this pi.This part number is manufactured by elmira.Please reassign this task to the correct group.16-jun-2021 part number: 04.038.195-us.Lot number: 77p7816.Part manufacture date: 19-nov-2020 manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated screw 95mm - sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null, device history review this lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an orthopedic procedure, after the tfna implanted on (b)(6) 2021, the femur was broken below distal interlocking screw in nail.Nail, lag screw, and distal interlocking screw were removed on (b)(6) 2021 and swapped out with new tfna exchange nail, lag screw and new interlocking screw distally.The procedure successfully completed.Patient outcome is unknown.This complaint involves three (3) devices.This report is for one (1) tfna fenestrated screw 95mm.This report is 2 of 3 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 95MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12060538
Report Number2939274-2021-03196
Device Sequence Number4203092
Product Code HSB
UDI-Device Identifier10886982098740
UDI-Public(01)10886982098740
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.195
Device Catalogue Number04.038.195
Device Lot Number77P7816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight82